# SDR AALA972248

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53155
- Engine: Pwa JT8D217C
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Condition: Failed
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW - FLT 050 - DURING APPROACH TO DFW, LEFT ENGINE BEGAN VIBRATION WITH NO ABNORMAL COCKPIT INDICATIONS.  REDUCED POWER TO LT ENGINE AND VIBRATION DIMINISHED.  EMERGENCY DECLARED AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED NR 1 ENGINE DUE TO TURBINE BLADE FAILURE.  SYSTEM LEAK AND GROUND CHECKED NORMAL OPERATION.  (X)
